# SDR SWAA2016060652420

- Difficulty date: May 16, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING CRACKED.  REPAIRED FAIRING IAW EA & SRM.
